# SDR YENA2021022600132

- Difficulty date: February 25, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 70,378 hours, 25,372 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: E21327107
- Part serial: 6125
- Condition: Failed
- Location: Nlg Steering
- Part time: 31,580 hours, 11,470 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2469,BOS-FLL. WHEEL N/W STRG FAULT IN FLIGHT; R & R BSCU IAW AMM 32-42-34. PERFORMED OPS CK OF STEERING AND NO FAULT NOTED AT THIS TIME
